International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 5, Pages 239-258
On linear difference equations over rings and modules
1Mathematics Department, Birzeit University, P.O. Box 14, West Bank, Birzeit, Palestinian Authority
2Box # 281 KFUPM, Dhaharan 31261, Saudi Arabia
Received 8 February 2003
Copyright © 2004 Jawad Y. Abuhlail. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We develop a coalgebraic approach to the study of solutions of
linear difference equations over modules and rings. Some known
results about linearly recursive sequences over base fields are
generalized to linearly (bi)recursive (bi)sequences of modules
over arbitrary commutative ground rings.